MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 27MM MOD REV HIP BDY/BLT +20MMCOMPONENT LEVEL 9006-1-227; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 27MM MOD REV HIP BDY/BLT +20MMCOMPONENT LEVEL 9006-1-227; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-227
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta v-40 ceramic head 32/-4; cat#6570-0-032; lot#61256902 bowed conical stem 19 x 195mm restoration modular hip system; cat#6276-7-219; lot#caxt90wa.Md vit slv and 2.0mm homog cbl; cat#6704-0-510; lot#66826307.Md vit slv and 2.0mm homog cbl; cat#6704-0-510; lot#66826307.Md vit slv and 2.0mm homog cbl; cat#6704-0-510; lot#61682902.Md vit slv and 2.0mm homog cbl; cat#6704-0-510; lot#63677510.Md vit slv and 2.0mm homog cbl; cat#6704-0-510; lot#66505402.Md vit slv and 2.0mm homog cbl; cat#6704-0-510; lot#64867403.Md vit slv and 2.0mm homog cbl; cat#6704-0-510; lot#63014803.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to infection.A 27 +20 restoration modular proximal body and 32 -4 biolox head were revised to 25 +20 v40 restoration modular proximal body and 32 +4 lfit v40 head.

Brand Name
27MM MOD REV HIP BDY/BLT +20MMCOMPONENT LEVEL 9006-1-227
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8440952
Report Number0002249697-2019-01404
Device Sequence Number344883
Product Code LPH
UDI-Device Identifier04546540641243
UDI-Public04546540641243
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number6276-1-227
Device Lot Number50071301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR